# SDR AALA202402050252

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 27,833 hours, 13,251 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Dirty
- Location: Stowage Bin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VEST STORAGE BIN BETWEEN 1A/1C DOES NOT OPEN. SEAL MISSING. FOUND LIVE VEST STORAGE GUMMED UP AND DIRTY, CLEANED LATCH.
